# SDR SIMA20190119001

- Difficulty date: January 19, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 45,014 hours, 40,633 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00470
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

SUPPLEMENTAL CABIN DEPRESSURIZED IN CRZ AT FL 370 WHILE IN AUTO MODE. C/A-DEFERREED PRESSURE CONTROL SYSTEM AUTOMATIC MODE M PROCEDURES C/W VERIFIED AUTAMATIC MODE INOP WITH OPS CHECK WITH CREW AMM 21-31-00 AUTH # 010655DM-C. REMOVED AND REPLACED CABIN PRESSURIZATION DIGITAL CONTROLER IAW AMM 21-31-01. NO FIX. RAR ELECTROPNUEMATIC OUTFLOW VALVE IAW AMM 21-31-03. OPC GOOD. MEL ITEM RESTORED. ELECTROPNEUMATI OUTFLOW VAVLE P/N 2097K011100 S/N 167.
